dcsimg
Article: A revision of the foraminiferal family Heterohelicidae
Report an error

Title

A revision of the foraminiferal family Heterohelicidae

Type

Article

Date of Publication

1957

Original Publication

Bulletin

Volume

215

Pages

133--154

Contributed by

BioStor

Language

English

Published by

Washington : G.P.O., 1907-1971.

Identifiers

BioStor: https://biostor.org/reference/106010

Rights Status

Public domain. The BHL considers that this work is no longer under copyright protection.

 

Download MODS